I was diagnosed as bi-polar over a year ago but never took it seriously or was good at taking my medicines. Recently I realized I really do need to do something for my health and I went back to my doctor to start up Lamictal, which is what I was supposed to go on originally. I took the first pill (25mg) about 11hrs ago and a few hours ago I noticed a raised, red spot a bit larger than a quarter on the lower right side of my abdomen and the back of my lower right leg. I also feel a little itchy but I can't really tell if it's just because I'm now paranoid about getting side effects from the drug. I didn't think something like this could happen so quickly. And I just remembered that about 6 months ago I had tried to start up the same medicine on my own but quickly fell out of taking it. I remember thinking I had bug bites in the same spots as well. Can you get a rash from Lamictal within 24hrs? And will it always be in the same space even 6 months later? I also just starting taking Levothyroxine for hypothyroidism and will be starting up Propranolol tomorrow night for migraines.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 3 answers
Anyone takingTEGRETOL? Almost the same as LAMICTAL? If so have you had a rash on your body anywhere?
Posted 19 Aug 2013 • 3 answers
Posted 28 Dec 2015 • 1 answer
I was prescribed Lamictal 25mg today for bipolar depression. I already take Zoloft 50mg & Xanax .25?
Posted 9 Aug 2016 • 3 answers
I am currently on Lamictal 100mg 2x day, Saphris 20mg which is the highest dose, Serequel XR 300mg,?
Posted 2 days 12 hours ago • 0 answers